# SDR 95FDEA00153

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Fwd Fus
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RADAR FAILURE WARNING ON CLIMB-OUT ANTENNA FAIL QUIT SWEEPING.  CHECKED ALL WIRING FROM ANT TO R/T, BOTH POINT TO POINT, WIRE AND TO GND.  ALL CKS GOOD, R/T MESSAGE ANNUNCIATED BRIEFLY.  REMOVED AND REPLACED R/T FOUND ANTENNA WAVE GUIDE O-RING DETERIORATED REPLACED SAME.  FOUND INDICATOR LEFT BUTTON INOP.  REMOVED AND REPLACED IND A/C CLEARED FOR TEST FLIGHT PER MOCC.
